# SDR TAMF20070034S

- Difficulty date: August 26, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 71,323 hours, 26,829 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF (C2) CHECK WAS FOUND A CORROSION ON CARGO DOOR SURROUND STRUCTURE, MAIN SILL, OUTER CHORD STA 632 RT.  DAMAGED AREA WAS REPAIRED IAW EWO 767-53-059 AND SERVICE REQUEST 1-533874348. THIS REPAIR CONSTITUTES A MAJOR REPAIR, FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
